# SDR QXEA0200938

- Difficulty date: July 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 1,241 hours, 981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LOUVER MISSING FROM LEFT HAND AIR CYCLE MACHINE EXHAUST AND ONE LOUVER IS CRACKED. REPAIRED IAW CRJ-700 SRM 51-42-06 AND HORIZON AIR EA R-21-13A.
